# SDR CA060623003

- Difficulty date: May 28, 2006
- Submitted: August 2, 2006
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 1,425 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo
- Part number: D2121
- Part serial: 3198
- Condition: Leaking
- Location: Hydraulic Sys
- Part time: 1,570 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UPON INSPECTION THE AFT SERVO WAS FOUND TO BE LEAKING FROM THE PILOT VALVE.  SERVO REPLACED WITH A SERVICEABLE UNIT. (TC# 20060623003)
